MAUDE Adverse Event Report: Smith & Nephew, Inc. JOURNEY FEM IMPACT BUMPER LT; Orthopedic Manual Surgical Instrument

Smith & Nephew, Inc. JOURNEY FEM IMPACT BUMPER LT; Orthopedic Manual Surgical Instrument
Catalog Number 74012821
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a tka surgery, one (1) journey fem impact bumper lt broke upon impaction.The procedure was resumed, without any delay, using a equivalent s+n back-up product.No further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).

Brand Name
JOURNEY FEM IMPACT BUMPER LT
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Smith & Nephew, Inc.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
Smith & Nephew, Inc.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
+1(512)391-3905
MDR Report Key50693642
Report Number1020279-2026-01246
Device Sequence Number18563211
Product Code LXH
UDI-Device Identifier03596010556899
UDI-Public03596010556899
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number74012821
Device Lot Number24hm01513
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown